Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

September 3, 2014Morrison County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Sep 3, 2014, 4:13 PM CDT for Morrison County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2014, 4:13 PM CDT (21:13 UTC)
Expired
Sep 3, 2014, 5:00 PM CDT
In force
47 min
Issued by
NWS Twin Cities, MN

County Morrison County, MN

The radar

The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WWUS83 KMPX 032113
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED SEP 3 2014

MNZ043-032200-
MORRISON-
413 PM CDT WED SEP 3 2014

...THUNDERSTORMS MOVING OVER MORRISON COUNTY THROUGH 500 PM CDT...

AT 411 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF CAMP
RIPLEY TO 9 MILES SOUTH OF LITTLE FALLS. THESE STORMS WERE MOVING
EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ROYALTON.
  HARDING.
  BUCKMAN.
  MORRILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4612 9381 4598 9381 4598 9377 4583 9377
      4582 9377 4582 9427 4583 9437 4613 9425
TIME...MOT...LOC 2113Z 270DEG 34KT 4604 9417 4585 9428

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Sep 3, 4:00 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 3, 4:00 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT WED SEP 3 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 359 PM CDT WED SEP 3 2014

COMPLICATED FCST OVER THE NEXT 24 HOURS DUE TO THE WAKE LEFT
BEHIND CONVECTION WHICH HAD DEVELOPED EARLIER TDA AND ON THRU THIS
AFTN. AS AN UPR LVL SHORTWAVE TROF CONTINUES TO SLOWLY SHIFT EWD
ALONG THE INTERNATIONAL BORDER TNGT THRU TMRW...IT WILL SHOVE A
LOW PRES CENTER AHEAD OF IT ACRS THE DAKOTAS AND THRU NRN MN. THE
WMFNT OF THIS SYSTEM IS CURRENTLY THRU SWRN MN AS TEMPS HAVE HIT
THE LWR 80S WITH DEWPOINTS IN THE LWR 70S...WHILE THE REST OF THE
WFO MPX CWFA LANGUISHES WITH TEMPS IN THE MID 60S TO LWR 70S AND
DEWPOINTS IN THE LWR-MID 60S. WINDS HAVE REMAINED MAINLY SE AHEAD
OF THE FRONT OUTSIDE OF CONVECTION...HELPING FEED THE CONVERGENCE
IN ADVANCE OF THE WMFNT. THE STRONG FEED OF MOISTURE HAS HELPED
AID EFFICIENT PRECIPITATION GENERATION TDA...WITH SOME REPORTS IN
EXCESS OF 2 INCHES TDA. VISIBLE SATELLITE IMAGERY IS SHOWING SOME
CLEARING OUT IN SWRN MN...WHICH THE THINKING IS THAT IF ENOUGH
CLEARING CAN OCCUR TO RELOAD THE ATMOS IN CONJUNCTION WITH AN
APPROACHING SHORTWAVE TROUGH ALOFT...AT WHICH TIME ANY CAPPING
SHOULD BE BROKEN...THEN ADDITIONAL SHWRS/TSTMS LOOK TO DEVELOP
OVER WRN PORTIONS OF THE CWFA THEN SHIFT EWD. MULTIPLE INSTABILITY
PARAMETERS STILL INDICATE THAT OVER SWRN PORTIONS OF THE CWFA
CONTAINS THE HIGHEST HELICITIES...GREATEST INSTABILITY...AND
MODEST LAPSE RATES TO HINT THAT WEAK MIDLVL DISTURBANCES EVIDENT
IN WV IMAGERY COMBINED WITH SEVERAL SFC OUTFLOWS WILL COMBINE TO
RESTART CONVECTION THIS EVENING. BEST TIMING HAS ACTIVITY STARTING
IN W-CENTRAL MN THEN DRIVING ESE THROUGH THE CWFA DURING THE
EVENING HRS. ONCE CONVECTION ENDS...THEN SLY WINDS BRINGING IN
WARMER AIR AND HIGHER DEWPOINTS WILL BE CONDUCIVE TO LOW STRATUS
AND POSSIBLY FOG DEVELOPMENT OVERNIGHT...MAINLY DURING THE WARM
SECTOR PORTION OF THIS LOW PRES SYSTEM. GOING INTO THU...THE CDFNT
WILL SLOWLY MARCH ACRS MN AS THE DAY PROGRESSES. THIS WILL LEAD TO
SOME ISOLD- SCATTERED SHWRS/TSTMS DURING THE DAY WITH THE
STRONGEST OF SAID STORMS TO OCCUR IN THE MORNING. OVERALL TIMING
WITH LACK OF INSOLATION SHOULD LIMIT STORM STRENGTH BUT DEPENDING
ON WHERE ANY LOW LEVEL JETTING CAN BE ESTABLISHED WOULD ALLOW FOR
ADDITIONAL STRONG TO SEVERE STORMS EARLY ON THURSDAY. WITH THE
PROGRESSION OF THE CDFNT...WINDS WILL SHIFT FROM S TO
W...DEWPOINTS WILL DROP OFF AND SKIES WILL STEADILY CLEAR
OUT...HELPING END THE PRECIPITATION FROM W TO E.

AS FOR TEMPERATURES...TEMPS LOOK TO CONTINUE RISING THRU LATE THIS
AFTN INTO THE EARLY EVE WITH THE PROGRESSION OF THE WMFNT. WHERE
TEMPS HAVE HIT THEIR HIGHS THIS AFTN...THOSE LOCATIONS WILL NOT
DROP OFF MUCH TO THE OVERNIGHT LOWS. WHERE TEMPS ARE STILL
RISING...THOSE LOCATIONS WILL REMAIN FAIRLY STEADY GOING INTO THE
OVERNIGHT HOURS. MOST LOCATIONS WILL SETTLE OUT IN THE UPR 60S TO
LWR 70S. AHEAD OF THE CDFNT TMRW...TEMPS WILL SOAR INTO MID-UPR
80S IN WRN WI WITH A LARGE RANGE OF MID 70S TO MID 80S IN MN. WITH
THE DEWPOINTS STILL IN THE 70S IN WRN WI...HEAT INDEX VALUES WILL
HIT THE LOW-MID 90S IN FAR ERN MN INTO WRN WI.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 359 PM CDT WED SEP 3 2014

LONG TERM PERIOD STARTS WITH THE SAME PROBLEM THE SHORT TERM
PERIOD ENDS WITH...WHEN WILL THE STRONG CAP BE BROKEN AHEAD OF
THE COLD FRONT MOVING ACROSS THE AREA. BY 7 PM THURSDAY /START OF
THE LONG TERM/...THE COLD FRONT WILL ALREADY BE NEAR A ROCHESTER
TO LADYSMITH LINE...SO THE WINDOW OF OPPORTUNITY FOR PRECIP
THURSDAY EVENING WILL BE NARROW. THE HIRES CAMS...ALONG WITH THE
ECMWF SHOW ACTIVITY ALONG THE FRONT DEVELOPING WHEN SAID FRONT IS
EAST OF THE MPX CWA. HOWEVER...THE 12Z NAM HAD A SLIGHTLY SLOWER
FRONTAL PROGRESSION...ALLOWING FOR IT TO DEVELOP ACTIVITY EAST OF
AN ALBERT LEA TO RICE LAKE LINE. AS A RESULT...MAINTAINED SOME
CHANCE POPS BETWEEN 00Z AND 6Z FRIDAY IN THE FAR ERN CWA...THOUGH
THE GREATEST THREAT FOR CONVECTION STILL LOOKS TO BE EAST OF THE
MPX AREA. WHEREVER STORMS FORM...THE DEGREE OF INSTABILITY WOULD
SUGGEST WE WILL STILL HAVE A SEVERE THREAT WITH WHATEVER DEVELOPS.

STILL LOOKS LIKE WE GET A GOOD PUSH OF COOL/DRY AIR BEHIND THE
FRONT...WITH HIGHS BY FRIDAY ONLY TOPPING IN THE 60S AS H85 TEMPS
CRASH FROM ABOUT 20C ON THURSDAY /IN WRN WI/ TO BETWEEN 5C AND 10C
FRIDAY. THE HIGH PRESSURE RESPONSIBLE FOR THIS COOLER AIR WILL
WANDER INTO THE MID MS VALLEY ON SATURDAY...WITH WEST WINDS AND
WEAK WAA SETTING UP DURING THE DAY ON SATURDAY...WHICH WILL ALLOW
HIGHS BY SUNDAY TO BE ABOUT 10 DEGREES WARMER THAN WHAT WE WILL
SEE FRIDAY.

WE STILL LOOK TO TURN MORE ACTIVE FOR THE FIRST HALF OF NEXT WEEK
AS A DEEP TROUGH DIGS ACROSS SRN CANADA...WHICH WILL SEND
ANOTHER POWERFUL FALL FRONT ACROSS THE UPPER MS VALLEY ON
WEDNESDAY. WAA WILL START OUT IN WRN MN SUNDAY NIGHT...WHICH IS
WHEN POPS START TO APPEAR. WE WILL REMAIN IN A MOIST SRLY FLOW
MONDAY/TUESDAY...WITH CHANCES FOR WAA PRECIP CONTINUING...UNTIL
POTENTIAL COLD FRONT PRECIP WORKS THROUGH TUESDAY NIGHT INTO
WEDNESDAY. SEVERE THREAT OVER THESE DAYS DOES NOT LOOK OVERLY
IMPRESSIVE...AS THE FRONT MOVING THROUGH THURSDAY NIGHT WILL GET
DRIVEN CLEAR DOWN TO THE GULF COAST OVER THE WEEKEND. AS A
RESULT...WE DO NOT LOOK TO HAVE ENOUGH TIME TO GET GULF MOISTURE
BACK UP TO MN BEFORE THE COLD FRONT CLEARS...WITH THE GREATEST
INSTABILITY REMAINING TO OUR SOUTH. THROUGH THE WHOLE
PERIOD...STILL HAVE MAINLY CHANCE POPS AS THERE IS ENOUGH SPREAD
IN TIMING/LOCATION OF PRECIP IN THE MEDIUM RANGE MODELS TO INSERT
ENOUGH UNCERTAINTY INTO THE FORECAST TO KEEP THE POPS IN THE
CHANCE CATEGORY.

BEHIND THIS COLD FRONT...THE GFS AND ECMWF SHOW A TRULY FALL
AIRMASS MOVING INTO THE AREA FOR THE MIDDLE OF NEXT WEEK...WITH
H85 TEMPS FALLING BELOW ZERO C IN THE WAKE OF THIS SYSTEM. BY
THURSDAY OF NEXT WEEK...THE ECMWF ONLY HAS HIGH IN THE 50S WITH
STRONG WNW WINDS...A SIGN THE SEASONS ARE ABOUT TO START CHANGING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1242 PM CDT WED SEP 3 2014

TRICKY FORECAST OVER THE NEXT 24 HOURS DUE TO PLENTY OF CONVECTIVE
COMPLICATIONS WITH A WARM FRONT LIFTING N TODAY FOLLOWED BY A COLD
FRONT APPROACHING FROM THE WEST LATER TOMORROW. MORNING INTO EARLY
AFTN CONVECTION IS GRADUALLY LIFTING N...POTENTIALLY BRINGING IFR
CONDS TO KSTC-KAXN. ANOTHER ROUND OF CONVECTION IS EXPECTED TO
DEVELOP OVER W-CENTRAL MN AND SHIFT ESE ALONG/NEAR THE I-94
CORRIDOR TOWARDS KMSP AND CONTINUE INTO WRN WI. THIS COMPLEX WILL
LIKELY BRING IFR CONDS TO ALL SITES EXCEPT POSSIBLY KRWF WHICH MAY
BE TOO FAR DISPLACED S FROM WHERE THE MAIN CONVECTION IS EXPECTED
LATER THIS EVE. BEHIND THE PRECIP...SURGING WARMER AIR AND HIGHER
DEWPOINTS WILL LIKELY RESULT IN IFR-OR-LOWER LOW STRATUS OVERNIGHT
THROUGH DAYBREAK. CONDS GRADUALLY IMPROVE THU AS WINDS SHIFT FROM
S TO W WITH THE CDFNT.

KMSP...CONDS LOOKING FOR THE START OF THE KMSP TAF AND ON THRU THE
REST OF THIS AFTN...BUT TIMING OF NEXT ROUND OF CONVECTION LOOKS
TO OCCUR ROUGHLY 00Z-06Z. HAVE INDICATED IN THE TEMPO GROUP AS
03Z-06Z TIMING BUT THAT MAY BE ADJUSTED ONCE CONVECTION BEGINS AND
TRENDS ARE ESTABLISHED. AFTER THE PRECIP...WILL LOOK FOR CEILINGS
TO EASILY DROP BELOW 1700 FT...AND LIKELY INTO IFR RANGE FOR MUCH
OF THE OVERNIGHT HOURS THRU THE MRNG PUSH. CONDS SLOWLY IMPROVE
DURG THE DAY...RETURNING TO VFR BY THU AFTN.

/OUTLOOK FOR KMSP/
FRI...VFR. WINDS NW 10G15 KTS.
SAT...VFR. WINDS W 5-10 KTS.
SUN...VFR. WINDS S 5-10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JPC
LONG TERM...MPG
AVIATION...JPC
Hazardous weather outlook, Sep 3, 1:23 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 PM CDT WED SEP 3 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
123 PM CDT WED SEP 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE LIKELY LATER THIS
AFTERNOON AND EVENING...ESPECIALLY ALONG AND NORTH OF THE
INTERSTATE 94 CORRIDOR. SOME STORMS WILL BE STRONG TO
SEVERE...WITH SOME THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS OR ISOLATED TORNADOES. IN ADDITION...SOME
STORMS WILL PRODUCE HEAVY RAIN WHICH MAY CAUSE ISOLATED FLOODING
AND SOME RISES ON MAINSTEM RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY IN EASTERN
MINNESOTA AND WESTERN WISCONSIN. SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS
AFTERNOON THROUGH THIS EVENING.

In the hours before

Local storm report, Sep 3, 2:51 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            GLENWOOD                45.65N 95.38W
09/03/2014                   POPE               MN   LAW ENFORCEMENT

            FLOODED ROADS IN THE CITY WITH OVER A FOOT OF WATER
            COVEING SOME ROADS, ESPECIALLY IMPACTING THE AREA NEAR
            THE FAIRGROUNDS.

&&

SPD
Local storm report, Sep 3, 3:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 E SWANVILLE           45.92N 94.62W
09/03/2014  M1.00 INCH       MORRISON           MN   TRAINED SPOTTER

            GROUND WHITE. HAILED FIVE MINUTES.

&&

TDK
Special weather statement, Sep 3, 3:27 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 PM CDT WED SEP 3 2014

MNZ042-043-032115-
MORRISON-TODD-
327 PM CDT WED SEP 3 2014

...THUNDERSTORMS MOVING OVER MORRISON AND TODD COUNTIES THROUGH 415
PM CDT...

AT 323 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF LONG PRAIRIE...OR 15 MILES EAST OF
LAKE OSAKIS. THIS STORM WAS MOVING NORTHEAST AT 50 MPH.

HAIL UP TO NICKEL SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LONG PRAIRIE.
  RANDALL.
  CAMP RIPLEY.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MORRISON
COUNTY THRUOGH 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4629 9433 4627 9433 4623 9438 4616 9436
      4616 9410 4596 9457 4579 9501 4587 9509
      4633 9450 4634 9443
TIME...MOT...LOC 2026Z 240DEG 43KT 4595 9477
Special weather statement, Sep 3, 3:40 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
340 PM CDT WED SEP 3 2014

MNZ044-045-032130-
KANABEC-MILLE LACS-
340 PM CDT WED SEP 3 2014

...THUNDERSTORMS MOVING OVER KANABEC AND MILLE LACS COUNTIES THROUGH
430 PM CDT...

AT 338 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHWEST OF ONAMIA. THIS STORM WAS MOVING EAST
AT 50 MPH.

HAIL UP TO DIME SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ONAMIA.
  BAYVIEW.
  WAHKON.
  ISLE.
  WARMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4615 9304 4598 9305 4595 9377 4598 9377
      4598 9381 4609 9381 4617 9340 4616 9306
TIME...MOT...LOC 2040Z 262DEG 42KT 4602 9377
Local storm report, Sep 3, 3:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 PM CDT WED SEP 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 NW PIERZ              46.00N 94.13W
09/03/2014  M1.00 INCH       MORRISON           MN   LAW ENFORCEMENT

            REPORTED BY DEPUTY SHERIFF.

&&

TDK
Special weather statement, Sep 3, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED SEP 3 2014

MNZ043-032200-
MORRISON-
413 PM CDT WED SEP 3 2014

...THUNDERSTORMS MOVING OVER MORRISON COUNTY THROUGH 500 PM CDT...

AT 411 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF CAMP
RIPLEY TO 9 MILES SOUTH OF LITTLE FALLS. THESE STORMS WERE MOVING
EAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ROYALTON.
  HARDING.
  BUCKMAN.
  MORRILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4612 9381 4598 9381 4598 9377 4583 9377
      4582 9377 4582 9427 4583 9437 4613 9425
TIME...MOT...LOC 2113Z 270DEG 34KT 4604 9417 4585 9428

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 5:03 AM CDTSpecial Weather StatementMPXChippewa42 min
Sep 3, 6:42 AM CDTSpecial Weather StatementMPXChippewa2 hr
Sep 3, 6:44 AM CDTSpecial Weather StatementMPXSwift2 hr
Sep 3, 8:15 AM CDTSpecial Weather StatementMPXKandiyohi2 hr
Sep 3, 8:41 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville49 min
Sep 3, 9:06 AM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley39 min
Sep 3, 9:42 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley23 min
Sep 3, 10:04 AM CDTSpecial Weather StatementMPXMcLeod26 min
Sep 3, 10:15 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod24 min
Sep 3, 10:54 AM CDTSpecial Weather StatementMPXWright51 min
Sep 3, 11:15 AM CDTSevere Thunderstorm WarningMPXWright30 min
Sep 3, 11:54 AM CDTSpecial Weather StatementMPXStevens36 min
Sep 3, 12:13 PM CDTSpecial Weather StatementMPXBenton47 min
Sep 3, 12:16 PM CDTSevere Thunderstorm WarningMPXPope, Stevens44 min
Sep 3, 12:25 PM CDTSpecial Weather StatementMPXTodd35 min
Sep 3, 12:49 PM CDTSpecial Weather StatementMPXSherburne41 min
Sep 3, 12:55 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens50 min
Sep 3, 1:34 PM CDTFlash Flood WarningMPXPope3 hr
Sep 3, 1:40 PM CDTSevere Thunderstorm WarningMPXPope, Stearns35 min
Sep 3, 2:04 PM CDTSpecial Weather StatementMPXTodd41 min
Sep 3, 2:46 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd44 min
Sep 3, 3:14 PM CDTSevere Thunderstorm WarningMPXMorrison31 min
Sep 3, 3:27 PM CDTSpecial Weather StatementMPXTodd48 min
Sep 3, 3:40 PM CDTSpecial Weather StatementMPXKanabec50 min
Sep 3, 4:00 PM CDTSevere Thunderstorm WarningMPXMille Lacs30 min
Sep 3, 4:22 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison53 min
Sep 3, 4:34 PM CDTSpecial Weather StatementMPXMorrison41 min
Sep 3, 5:02 PM CDTSevere Thunderstorm WarningMPXKanabec43 min
Sep 3, 5:28 PM CDTSpecial Weather StatementMPXTodd3 hr
Sep 3, 5:55 PM CDTFlash Flood WarningMPXMorrison3 hr
Sep 3, 5:59 PM CDTSpecial Weather StatementMPXMille Lacs, Morrison3 hr
Sep 3, 6:54 PM CDTSpecial Weather StatementMPXMille Lacs51 min
Sep 3, 6:36 PM CDTSpecial Weather StatementMPXPolk24 min
Sep 3, 6:49 PM CDTSevere Thunderstorm WarningMPXPolk26 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.